Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2006, Volume 46, Number 8, Pages 1423–1432 (Mi zvmmf428)  

This article is cited in 5 scientific papers (total in 5 papers)

Regularization of a two-dimensional singularly perturbed parabolic problem

A. S. Omuraliev

Kyrgyz-Turkish Manas University, pr. Mira 56, Bishkek, 720044, Kyrgyzstan

Abstract: A regularized asymptotic expansion of the solution to a singularly perturbed two-dimensional parabolic problem in domains with boundaries containing corner points is constructed. The asymptotics of solutions to such problems contain ordinary boundary-layer functions, parabolic boundary-layer functions, and their products, which describe a corner boundary layer.

Key words: singularly perturbed parabolic problems, parabolic boundary layer, regularized asymptotics.

Full text: PDF file (965 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2006, 46:8, 1349–1358

Bibliographic databases:

UDC: 519.633
Received: 29.07.2004
Revised: 21.12.2005

Citation: A. S. Omuraliev, “Regularization of a two-dimensional singularly perturbed parabolic problem”, Zh. Vychisl. Mat. Mat. Fiz., 46:8 (2006), 1423–1432; Comput. Math. Math. Phys., 46:8 (2006), 1349–1358

Citation in format AMSBIB
\Bibitem{Omu06}
\by A.~S.~Omuraliev
\paper Regularization of a~two-dimensional singularly perturbed parabolic problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2006
\vol 46
\issue 8
\pages 1423--1432
\mathnet{http://mi.mathnet.ru/zvmmf428}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2287360}
\elib{https://elibrary.ru/item.asp?id=9294583}
\transl
\jour Comput. Math. Math. Phys.
\yr 2006
\vol 46
\issue 8
\pages 1349--1358
\crossref{https://doi.org/10.1134/S0965542506080070}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748313177}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf428
  • http://mi.mathnet.ru/eng/zvmmf/v46/i8/p1423

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Omuraliev, “Asymptotics of solutions to the time-dependent Schrödinger equation with a small Planck constant”, Comput. Math. Math. Phys., 47:10 (2007), 1675–1680  mathnet  crossref  mathscinet
    2. A. S. Omuraliev, R. R. Rafatov, “On the asymptotics of solution of one problem of optimal control of the small-parameter parabolic equation”, Autom. Remote Control, 72:1 (2011), 61–73  mathnet  crossref  mathscinet  zmath  isi  elib
    3. S. Kulmanbetova, A. S. Omuraliev, “Asimptotika resheniya parabolicheskoi zadachi pri otsutstvii spektra predelnogo operatora”, Zh. vychisl. matem. i matem. fiz., 52:7 (2012), 1242–1247  mathnet
    4. Omuraliev A., Abylaeva E., “Asymptotics of the Solution of Parabolic Problems With Multipoint Stationary Phase”, International Conference Functional Analysis in Interdisciplinary Applications (FAIA2017), AIP Conference Proceedings, 1880, eds. Kalmenov T., Sadybekov M., Amer Inst Physics, 2017, UNSP 040007  crossref  isi  scopus
    5. Omuraliev A.S. Kyzy M.I., “Singularly Perturbed Parabolic Problems With Multidimensional Boundary Layers”, Differ. Equ., 53:12 (2017), 1616–1630  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:231
    Full text:94
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022